# SDR REXA200600029

- Difficulty date: March 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 10,529 hours, 9,086 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO DTW BOTH STAB TRIM CHANNELS AND MACH TRIM DISENGAGED AND WOULD NOT RESET.  RECEIVED STAB TRIM AND MACH TRIM CAUTION MESSAGES.  CONTROLS FELT HEAVY, FOLLWED QRH AND CONFIGURED FOR FLAPS 45 DEGREE APPROACH.  DECLARED EMERGENCY AND HAD AN UNEVENTFUL LANDING.  MAINTENANCE PERFORMED AMM OPERATIONAL CHECK OF THE SYSTEM WITH NO DEFECTS NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
